MathSciNet Relay Station
MathSciNet bibliographic data
MR2775401 (2012c:55002) 55M20 (54H25 57S30)
Ha, Ku Yong; Lee, Jong Bum; Penninckx, Pieter Anosov theorem for coincidences on special solvmanifolds of type $({\rm R})$. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2239–2248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement